# SDR 97ZZZM92

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TA
- Make and model: Doug DC-6A
- Aircraft serial: 45518
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 66
- Part time: 25,799 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED, F/S 66 UPPER AFT EDGE OF RIGHT COCKPIT SLIDING WINDOW.  REWORKED, IAW SRM 12-19.  (M)
